<  Back to the Polytechnique Montréal portal

The Gaussian multiplicative approximation for state-space models

Bhargob Deka, Luong Ha Nguyen, Saeid Amiri and James Alexandre Goulet

Article (2022)

An external link is available for this item
Department: Department of Civil, Geological and Mining Engineering
PolyPublie URL: https://publications.polymtl.ca/50326/
Journal Title: Structural Control and Health Monitoring (vol. 29, no. 3)
Publisher: Wiley Blackwell
DOI: 10.1002/stc.2904
Official URL: https://doi.org/10.1002/stc.2904
Date Deposited: 18 Apr 2023 14:58
Last Modified: 05 Apr 2024 11:53
Cite in APA 7: Deka, B., Ha Nguyen, L., Amiri, S., & Goulet, J. A. (2022). The Gaussian multiplicative approximation for state-space models. Structural Control and Health Monitoring, 29(3), 20 pages. https://doi.org/10.1002/stc.2904



Repository Staff Only

View Item View Item